Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The wall obstruction in shape and pro-homotopy, with applications


Authors: David A. Edwards and Ross Geoghegan
Journal: Bull. Amer. Math. Soc. 81 (1975), 919-920
MSC (1970): Primary 55B99, 55D10; Secondary 57A99
MathSciNet review: 0375331
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B99, 55D10, 57A99

Retrieve articles in all journals with MSC (1970): 55B99, 55D10, 57A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13886-9
PII: S 0002-9904(1975)13886-9